MathSciNet Relay Station
MathSciNet bibliographic data
MR149329 47.65 (35.80)
Kotake, Takeshi; Narasimhan, Mudumbai S. Regularity theorems for fractional powers of a linear elliptic operator. Bull. Soc. Math. France 90 1962 449–471.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement